Can cephalosporin be given to any patient who is allergic to penicillin?

Depends. Relatively few people have reactions...In the 10 % range by some accounts. There are always alternatives. The real question should be what kind of penicillin allergy is being reported.

Related Questions

Would the older or newer generation of cephalosporins antibiotics be more likely to cause anaphylaxis in patients severely allergic to penicillin?

3rd generation. ... ..Cephalosporins (the newest ones) have never been reported to cause anaphylaxis: http://www. Ncbi. Nlm. Nih. Gov/pmc/articles/pmc2094874/ -- and 1st and 2nd gen cephalosporins, only rarely.
Newer better. Less than 10% of the people allergic to penicillin reacts to cephalosporins. The newer generation of cephalosporins has an even lower cross-reactivity. However you should consult an allergist to get this sorted out for you since even a few percentage risk of anaphylaxis can be deadly for the affected person.
See below. Persons with type 1 immediate hypersensity to penicillin antibiotics should generally avoid taking cephalosporin antibiotics because of the low but real risk of cross allergenicity. Safe alternative antibiotics include vancomycin, septra, (sulfamethoxazole and trimethoprim) macrolides, tetracyclines, aztreonam, clindamycin, zyvox, quinolones etc.